# SDR 2013FA0000161

- Difficulty date: March 11, 2013
- Submitted: March 11, 2013
- Operation: General aviation
- Aircraft: N7681U
- Make and model: Cessna T210R
- Aircraft serial: 21064975
- Aircraft time: 8,208 hours, 9,917 cycles
- Engine: Cont TSIO520T
- Engine time: 479 hours
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rivet
- Part time: 8,208 hours, 9,917 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED A POST PAINT STRIP INSPECTION AND FOUND A VERY LARGE QTY OF UNIVERSAL HEAD RIVETS HAD BEEN SANDED DOWN.
